# SDR EE4Y202215149

- Difficulty date: January 9, 2022
- Submitted: February 14, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 01461
- Aircraft time: 52,297 hours, 36,929 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING SPECIAL DETAILED INSPECTION ON WINDSHIELD CENTRAL LOWER NODE WERE FOUND CONTINUITY FITTINGS WITH CRACKS. THE CRACK WAS REPAIRED IAW YO CONTINUITY FITTINGS REPLACEMENT AND REPAIR INSTRUCTIONS R53112919 ISSUE D.
